# SDR DXTA2016032306211

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 14,968 hours, 9,403 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT SEVERAL LOCATIONS ON THE TAIL CONE.  ALL CORROSION WAS REMOVED BY BLENDING.  THE REMAINING THICKNESSES WERE MAPPED AT EACH SITE USING ULTRASOUND.  ACCOMPLISHED REPAIR DEFINITION S-750-0055 25RD, MAJOR REPAIR, REPAIR OF BAGGAGE DOOR & TAIL CONE CORROSION REPAIR DATED 3 15 2016 & FAA FORM 8100-9 DATED 3 16 2016.  WEIGHT & BALANCE WAS NOT AFFECTED.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER REVISION 32437.
